A triplanar transportation problem with a minimax criterion
Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 743-746
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_6_a4,
author = {A. A. Mironov and V. I. Tsurkov},
title = {A triplanar transportation problem with a minimax criterion},
journal = {Doklady Akademii Nauk},
pages = {743--746},
year = {1996},
volume = {351},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a4/}
}
A. A. Mironov; V. I. Tsurkov. A triplanar transportation problem with a minimax criterion. Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 743-746. http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a4/